On decomposable rational functions with given number of singularities

Clemens Josef Fuchs, Attila Pethö, Szablocs Tengely

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProceedings of the RIMS Symposium Algebraic Systems and Theoretical Computer Science
Publisher.
Pages54-64
Volume1809
Publication statusPublished - 2012

Publication series

NameRIMS Kôkyûroku

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • My Favorites

Cite this